Journal article icon

Journal article

Proofs of the Compactness Theorem

Abstract:
In this study, several proofs of the compactness theorem for propositional logic with countably many atomic sentences are compared. Thereby some steps are taken towards a systematic philosophical study of the compactness theorem. In addition, some related data and morals for the theory of mathematical explanation are presented. © 2010 Taylor and Francis.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/01445340903495340

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
HISTORY AND PHILOSOPHY OF LOGIC
Volume:
31
Issue:
1
Pages:
73-98
Publication date:
2010-01-01
DOI:
EISSN:
1464-5149
ISSN:
0144-5340
Source identifiers:
146052
Language:
English
Pubs id:
pubs:146052
UUID:
uuid:8508da98-9f97-46d8-8051-249f8763819f
Local pid:
pubs:146052
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP